# SDR AALA201611149026

- Difficulty date: November 5, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 19005556001
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FORWARD MAIN CABIN FLOORBEAM AT Y381 AND FRAME 12.  REPLACED  THE FLOORBEAM IAW SRM 51-10-03, 51-43-03, 51-41-02, 51-41-01, 51-75-16, 51-40-02, 51-23-04-05-06 AND DRAWING 190-05555-805.
